Pacific Journal of Mathematics

Homomorphisms and subdirect decompositions of semi-groups.

B. M. Schein

Article information

Source
Pacific J. Math., Volume 17, Number 3 (1966), 529-547.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994517

Mathematical Reviews number (MathSciNet)
MR0197603

Zentralblatt MATH identifier
0197.01603

Subjects
Primary: 20.92

Citation

Schein, B. M. Homomorphisms and subdirect decompositions of semi-groups. Pacific J. Math. 17 (1966), no. 3, 529--547. https://projecteuclid.org/euclid.pjm/1102994517


Export citation

References

  • [1] G. Birkhoff, Suhdirect unions in universal algebra, Bull. Amer. Math. Soc. 50 (1944), 764-768.
  • [2] G. Birkhoff, Lattice theory, Amer. Math. Soc.Colloq. Publ. 25, Providence, 1948.
  • [3] R. L. Blair, Ideal lattices and the structure of rings, Trans. Amer. Math. Soc. 75 (1953), 136-153.
  • [4] A. H. Clifford, Extensions of semigroups, Trans. Amer. Math. Soc. 8 (1950), 165- 173.
  • [5] A. H. Clifford, and D. D. Miller, Semigroups having zeroid elements, Amer. J. Math. 70 (1948), 117-125.
  • [6] A. H. Clifford, and G. B. Preston, The algebraic theory of semigroups, Amer. Math. Soc. Math. Surveys Vol. I, 7, Providence, 1961.
  • [7] R. Croisot, Equivalences principales bilateres definies dans un demi-groupe, J. Math, pures et appl. (N.S.) 36 (1957), 373-417.
  • [8] L. M. Gluskin, Simple semigroups with zero, Doklady AH SSSR 103 (1955), 5-8 (Russian).
  • [9] K. Iski, A characterisation of regular semi-group, Proc. Japan Acad. 32 (1956) 676-677.
  • [10] A. G. Kuros, Theory of groups, 2nd ed., Moscow, 1953 (Russian).
  • [11] E. S. Ljapin, On certain representationsof semigroups by transformations,"In the memory of N. G. Chebotarev" (a collection of papers), Kazan, 1964, pp. 60-66 (Russian).
  • [12] E. S. Ljapin, Semigroups, Moscow, 1960 (Russian).
  • [13] N. H. McCoy, Subdirectly irreducible commutative rings, Duke Math. J. 12 (1945), 381-387.
  • [14] R. Pierce, Homomorphisms of semigroups, Ann. of Math. 59 (1954), 287-291.
  • [15] H. Rauter, Abstrakte Kompositionssystem oder Ubergruppen, J. reine u. angew. Math. 159 (1928), 229-237.
  • [16] J. Riguet, Relations binaires, fermetureset correspondances de Galois, Bull. Soc. Math. France 78 (1948), 114-155.
  • [17] B. M. Schein [Sam], Embedding of semigroups in generalized groups, Matem. Sborn. (N.S.) 55 (1961), 379-400 (Russian).
  • [18] B. M. Schein [Sam], On subdirectly irreducible semigroups, Doklady AN SSSR 144 (1962), 999-1002; Correction, ibid. 148 (1963), 996 (Russian).
  • [19] B. M. Schein [Sam], On the theory of restrictive semigroups, Izv. vyss. ucebn. zaved., Matem. N2 (33) (1963), 152-154 (Russian).
  • [20] M. P. Schtzenberger. Une theorie algebrique du codage, C. R. Acad. Sci. Paris- 242 (1956), 862-864.
  • [21] M. Teissier, Sur les equivalences regulieres dans les demi-groupes, C. R. Acad. Sci. Paris 232 (1951), 1987-1989.
  • [22] G. Thierrin, Sur la structure des demi-groupes, Publs Sci. Univ. Alger. Ser. A3,. 2 (1956), 161-171.
  • [23] E. J. Tully, Jr., Representation of a semigroup by transformationsof a set, Dis- sertation, Tulane University, 1960.